MathSciNet Relay Station
MathSciNet bibliographic data
MR849482 (87i:47019) 47A56 (32A99 47A10 47D99)
Slodkowski, Zbigniew Analytic perturbation of the Taylor spectrum. Trans. Amer. Math. Soc. 297 (1986), no. 1, 319–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement